# SDR SIMA20161204005

- Difficulty date: December 4, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 31,437 hours, 22,290 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319.70 IS CORRODED BETWEEN STRINGERS 25 AND 27L.  REPAIRED  IAW ERS-CR-53MR-2463 REV ONE.
